# SDR EBVR202306220001

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: General aviation
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 13,504 hours, 8,935 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 07ND780401
- Part serial: NA
- Condition: Corroded
- Location: Thrust Reverser
- Part time: 13,504 hours, 8,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 3C INSPECTION, FOUND THE LH UPPER T/R BUCKET AFT EDGE CORRODED.   REPAIRED DAMAGE IN ACCORDANCE WITH NORDAM FIELD ENGINEERING DISPOSITION NTRSD-23TP-124, CORROSION REMOVAL ON LH UPPER TR DOOR CLOSEOUT, DATED 25 MAY 2023. THIS IS A MINOR REPAIR.  SEE DUNCAN AVIATION WORK ORDER R5SXA SQUAWK 104 FOR DETAILS.
